# SDR HEEA0012382

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6898960
- Condition: Mis Manufactured
- Location: Engine
- Component: 23033191
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  AIR TUBE SOCKET ID NOT MACHINED. INSTALLED AN OVERHAULED DALLAS AIRMOTIVE SCROLL.
